Linear independence in abstract algebras

K. Urbanik

Colloquium Mathematicae (1966)

  • Volume: 14, Issue: 1, page 233-255
  • ISSN: 0010-1354

How to cite

top

K. Urbanik. "Linear independence in abstract algebras." Colloquium Mathematicae 14.1 (1966): 233-255. <http://eudml.org/doc/262914>.

@article{K1966,
author = {K. Urbanik},
journal = {Colloquium Mathematicae},
keywords = {general algebraic structures},
language = {eng},
number = {1},
pages = {233-255},
title = {Linear independence in abstract algebras},
url = {http://eudml.org/doc/262914},
volume = {14},
year = {1966},
}

TY - JOUR
AU - K. Urbanik
TI - Linear independence in abstract algebras
JO - Colloquium Mathematicae
PY - 1966
VL - 14
IS - 1
SP - 233
EP - 255
LA - eng
KW - general algebraic structures
UR - http://eudml.org/doc/262914
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.